# SDR CALA2009101400624

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 20,098 hours, 6,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 MAIN DOOR EMERGENCY EXIT EXTERIOR SLIDE LIGHT IS OUT.  REPLACED LAMP AT L-4 MAIN DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT.  OPS CHECKS GOOD.
